# SDR ASAA2016091418014

- Difficulty date: September 14, 2016
- Submitted: September 16, 2016
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 34,228 hours, 10,513 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Light
- Condition: Illuminated
- Location: Fuel Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BOTH CTR TANK FUEL PUMP LIGHTS REMAIN ON WITH PUMPS ON. ACFT GROUNDED. PERFORMED  FIM 28-22 TASK 801 & 802. CTR TANK FUELED TO 14000 LBS & PUMPS REPRIMED. BOTH CTR TANK BOOST PUMPS OPS NORMAL.  ALL GROUND FUNCTIONAL TESTS PASSED.
